MathSciNet Relay Station
MathSciNet bibliographic data
MR376818 18F25
van der Kallen, Wilberd; Maazen, Hendrik; Stienstra, Jan A presentation for some $K\sb{2}(n,R)$. Bull. Amer. Math. Soc. 81 (1975), no. 5, 934–936.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement